MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA ELITION X
Model Number INGENIA ELITION X
Medical Device Problem Codes Electrical Overstress (2924); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a report that an ingenia elition mr system caught fire during a test scan.
 
Event or Problem Description
On (b)(4) 2022 philips was notified of a fire in the herlev hospital in the capital region denmark.The incident did not cause harm to patients, operators, service personnel, bystanders or the environment, but caused severe property damage.The philips ingenia elition x system (model number [781358] and serial number (b)(6) was irreparably damaged.

Brand Name
INGENIA ELITION X
Common Device Name
INGENIA ELITION X
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14016102
Report Number3003768277-2022-00145
Device Sequence Number4698564
Product Code LNH
UDI-Device Identifier00884838088115
UDI-Public884838088115
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINGENIA ELITION X
Device Catalogue Number781358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown